# SDR ASAA2024102953664

- Difficulty date: October 29, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 39,526 hours, 12,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750236
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL OUT OF LIMITS FROM STA. 727D+14 TO STA 767. GROUNDED - YES. REPAIRED AFT PIT R/H TRANSITION PANEL FROM STA 727D+14 - 767 IAW B737-NG SRM 53-00-53-2R-5.
